Author = A. TAYEBI
Number of Articles: 4
1. ON A SPECIAL CLASS OF FINSLER METRICS

Volume 33, Issue 2, Spring 2009, Pages 179-186

A. TAYEBI; E. PEYGHAN


2. ON R-QUADRATIC FINSLER METRICS

Volume 32, Issue 4, Autumn 2008, Pages 439-443

B. NAJAFI; B. BIDABAD; A. TAYEBI


3. ON GENERAL RELATIVELY ISOTROPIC L-CURVATURE FINSLER METRICS

Volume 29, Issue 3, Autumn 2005, Pages 357-366

B. NAJAFI; A. TAYEBI; M. M. REZAII


4. ON GENERAL RELATIVELY ISOTROPIC MEAN LANDSBERG METRICS

Volume 29, Issue 3, Autumn 2005, Pages 497-505

B. NAJAFI; A. TAYEBI; M. M. REZAII